Insomnia after BP medication

Insomnia Forum Insomnia Help Insomnia after BP medication

Want some expert advice to improve your sleep? Get the free insomnia sleep training course!

This topic contains 1 reply, has 2 voices, and was last updated by Martin Reed 1 week, 4 days ago.

Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • #32727

    healedyes
    ✘ Not a client

    I was prescribed bd medication and I’ve been experiencing extreme insomnia and anxiety even after stopping medication. I need relief as its marketing my anxiety worse.

    #32787

    Martin Reed
    ★ Admin

    Sorry to hear about your struggles with sleep since you were prescribed BP medication (to clarify, are you referring to blood pressure medication)?

    How long ago were you prescribed this medication and when did you stop taking it? Have you spoken to your prescribing physician about the insomnia you have been experiencing since they issued you the prescription?

Viewing 2 posts - 1 through 2 (of 2 total)

Get involved in this discussion! Log in or register now to have your say!


Want help from an insomnia expert?

My name is Martin Reed and I am the founder of Insomnia Coach®. Enroll in my free sleep training course and get better sleep.

  • * Get one email every day for two weeks.
  • * Follow my advice and your sleep will improve.
  • * Learn the mistakes you’re making that are ruining your sleep.
  • * 97% of subscribers say they would recommend the course to a friend.
  • * Your email address will not be shared or sold. You can unsubscribe at any time.

Learn more about my free sleep training for insomnia or get started right now:

Certified Health Education Specialist logo Certification in Clinical Sleep Health logo ACE-certified Health Coach logo American Academy Sleep Medicine membership badge